# SDR GLBA100307001

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 28,092 hours, 34,765 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POSTFLIGHT INSP, A DENT WAS FOUND ON THE LT SIDE OF THE ACFT 6" AFT OF THE FWD CARGO DOOR BULKHEAD 6" FROM THE BOTTOM, APPROX 2" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 10-1900-53-008. RII INSPECTIONS COMPLIED WITH IAW EO10-1900-53-008.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
